Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 76, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 13, 2010, 3:59 AM EDT. It took effect at Sep 13, 2010, 1:00 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2010, 3:59 AM EDT (07:59 UTC)
- In effect from
- Sep 13, 2010, 1:00 PM EDT
- Expired
- Sep 13, 2010, 10:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
399 WHUS71 KBUF 130759 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 359 AM EDT MON SEP 13 2010 LEZ040-041-131600- /O.NEW.KBUF.SC.Y.0076.100913T1700Z-100914T0200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 359 AM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
3 follow-up statements
075 WHUS71 KBUF 131359 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 959 AM EDT MON SEP 13 2010 LEZ040-041-132200- /O.CON.KBUF.SC.Y.0076.100913T1700Z-100914T0200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 959 AM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
959 WHUS71 KBUF 131934 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 334 PM EDT MON SEP 13 2010 LEZ040-041-140345- /O.CON.KBUF.SC.Y.0076.000000T0000Z-100914T0200Z/ /O.NEW.KBUF.SC.Y.0077.100914T2200Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 334 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>045-140345- /O.NEW.KBUF.SC.Y.0077.100914T1000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 334 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
343 WHUS71 KBUF 140202 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1002 PM EDT MON SEP 13 2010 LEZ040-041-141015- /O.EXP.KBUF.SC.Y.0076.000000T0000Z-100914T0200Z/ /O.CON.KBUF.SC.Y.0077.100914T2200Z-100915T0400Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1002 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT EDT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042>045-141015- /O.CON.KBUF.SC.Y.0077.100914T1000Z-100915T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1002 PM EDT MON SEP 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 2:05 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Sep 13, 2:05 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
205 AM EDT MON SEP 13 2010
.SYNOPSIS...
A WEAK COLD FRONT WILL SLOWLY PUSH EAST OF THE REGION THIS EVENING.
FOLLOWING BRIEF CLEARING...ANOTHER FRONT WILL CROSS NEW YORK ON
MONDAY...BRINGING ANOTHER ROUND OF SHOWERS AND POSSIBLY A
THUNDERSTORM. HIGH PRESSURE WILL BUILD ACROSS THE UPPER LAKES ON
TUESDAY...AND ACROSS THE REGION ON WEDNESDAY. THIS WILL BRING FAIR
BUT COOL WEATHER TO MOST...EXCEPT EAST OF LAKE ONTARIO WHERE LAKE
EFFECT RAIN SHOWERS WILL DEVELOP.
&&
.NEAR TERM /THROUGH TODAY/...
REGIONAL RADAR IMAGERY SHOWING MOST OF THE SHOWERS ASSOCIATED WITH A
WEAK TROUGH OF LOW PRESSURE PUSHING WELL EAST OF THE CWA. KTYX RADAR
SHOWS A FEW NEW SHOWERS FORMING OVER EASTERN LAKE ONTARIO AND NEAR
KART OVER THE PAST HOUR...VERIFYING WHAT MANY OF THE PAST HOURLY
RUNS OF THE HIGH RESOLUTION EXPERIMENTAL HRRR MODEL HAS BEEN
SHOWING. EXPECT THESE SCATTERED SHOWERS TO PERSIST THROUGH ABOUT 06Z
ACROSS JEFFERSON AND LEWIS COUNTY BEFORE DISSIPATING OVERNIGHT. THE
CLEARING LINE HAS PROGRESSED NICELY ACROSS WESTERN NY THROUGH THE
EVENING HOURS WITH MAINLY CLEAR SKIES AS OF 02Z FROM THE GENESEE
VALLEY AND WESTERN FINGER LAKES WESTWARD. EXPECT THE CLEARING TO
CONTINUE TO WORK EAST OVERNIGHT...ALTHOUGH THE CLEARING TREND MAY
SLOW EAST OF LAKE ONTARIO WITH A MOIST WESTERLY FLOW OFF LAKE
ONTARIO AND UPSLOPE INTO THE TUG HILL REGION. THE MAINLY CLEAR SKIES
WILL AFFORD SOME RADIATIONAL COOLING OVERNIGHT...ESPECIALLY IN THE
INTERIOR SOUTHERN TIER VALLEYS WHERE TERRAIN BLOCKING WILL ALLOW THE
SURFACE TO DECOUPLE WITH TEMPS DROPPING INTO THE MID 40S. ELSEWHERE
A LIGHT BREEZE WILL KEEP LOWS IN THE LOWER TO MID 50S ACROSS THE
REST OF WESTERN AND NORTH CENTRAL NY.
THE NEXT COLD FRONT APPROACHES QUICKLY LATE TONIGHT AND EARLY
MONDAY...WITH THE BOUNDARY JUST TO THE NNW BY DAYBREAK. MOISTURE
CHANNEL IMAGERY SHOWS A WELL DEFINED MID LEVEL SHORTWAVE ASSOCIATED
WITH THIS FEATURE OVER THE UPPER LAKES AT 02Z...AND NAM12/RGEM BOTH
MAINTAIN SHOWERS AND CONVECTION ALONG BOUNDARY WITH SUPPORT FROM THE
LATEST HRRR. BASED ON THIS CONSENSUS...HAVE AT LEAST SOME CONFIDENCE
OF ACTIVITY...WITH LIKELY POPS IN THE NORTH COUNTRY WITH THIS
FEATURE MONDAY MORNING WHERE MOISTURE AND CONVERGENCE IS FORECAST TO
BE MAXIMIZED. LATEST HIGHER RESOLUTION MESOSCALE MODEL GUIDANCE AND
LATEST HRRR ALSO CONTINUE TO SUPPORT SOME DEVELOPMENT ALONG THE TAIL
END OF THE FRONT ACROSS WESTERN NY MONDAY MORNING...SO WILL CONTINUE
WITH CHANCE POPS HERE AS WELL. AT THIS TIME IT APPEARS THE BEST RAIN
CHANCES ARE NEAR LAKE ONTARIO...WITH A LESSER CHANCE FARTHER SOUTH
TOWARDS THE PA STATE LINE. EXPECT THIS TO BE A BRIEF PERIOD OF
SHOWERS AND CONVECTION...WITH RAIN ENDING BY MIDDAY ACROSS THE WEST
AND EARLY TO MID AFTERNOON ACROSS THE EASTERN LAKE ONTARIO REGION.
THIS WILL LEAVE AT LEAST PARTIAL SUNSHINE FOR THE AFTERNOON...WITH
ONLY LINGERING SHOWER CHANCES ACROSS THE NORTH COUNTRY.
EXPECT A SLIGHTLY WARMER DAY THAN THE PAST COUPLE...WITH AT LEAST
PARTIAL SUNSHINE IN ALL LOCATIONS SOUTH OF LAKE ONTARIO. HIGH SHOULD
TOP 70 IN MOST SPOTS...EXCEPT IN THE NORTH COUNTRY...WHERE
TEMPERATURES SHOULD TOP OUT IN THE UPPER 60S.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
THE COLD FRONT THAT WILL BRING A CHANCE FOR SHOWERS AND
THUNDERSTORMS ON MONDAY WILL WEAKEN AS IT DRIFTS EAST ACROSS THE
AREA MONDAY NIGHT. THE BULK OF THE SHOWERS WILL ACTUALLY BE
ASSOCIATED WITH A PRE-FRONTAL TROUGH THAT WILL BE PUSHING THROUGH
THE EASTERN FINGER LAKES AND NORTH COUNTRY DURING THE FIRST PART OF
THE NIGHT. OTHERWISE...EXPECT MAINLY DRY CONDITIONS TO BE THE RULE
FOR THE REST OF THE CWA. WHILE TEMPERATURES ALOFT BEHIND THE FRONT
WILL BE COLD ENOUGH FOR THE DEVELOPMENT OF SOME LAKE EFFECT RAIN
SHOWERS...THE LOW LEVEL MOISTURE DOES NOT LOOK FAVORABLE BASED ON
THE LATEST MODEL SOUNDINGS.
FOR TUESDAY...A WELL ALIGNED WEST NORTHWEST FLOW OF COOL AIR WILL
CONTINUE TO POUR ACROSS THE AREA...WITH LAKE EFFECT PARAMETERS
LOOKING A LITTLE MORE FAVORABLE AS THE LOW LEVEL MOISTURE
DEEPENS...ESPECIALLY EAST OF LAKE ONTARIO. BASED ON THIS
TREND....WILL MAINTAIN CHANCE POPS FOR SHOWERS ACROSS THE NORTHERN
FINGER LAKES AND THE NORTH COUNTRY DUE TO ADDITIONAL LIFT ASSOCIATED
WITH WESTERLY UPSLOPE FLOW.
TUESDAY NIGHT...A WELL DEFINED MID LEVEL SHORT WAVE WILL DROP SOUTH
ACROSS NORTHERN NEW YORK STATE AND NEW ENGLAND. THE LIFT ASSOCIATED
WITH THIS IMPULSE WILL GENERATE A FEW SHOWERS BEFORE DAYBREAK
WEDNESDAY ACROSS THE NORTH COUNTRY AND THE NORTHERN FINGER LAKES.
A REINFORCING SHOT OF UNSEASONABLY COOL AIR WILL FOLLOW THE SHORT
WAVE ON WEDNESDAY. THIS WILL KEEP LAKE ENHANCED RAIN SHOWERS GOING
SOUTHEAST OF LAKE ONTARIO...BUT THE MOISTURE PROFILES DO NOT LOOK AS
FAVORABLE FOR LAKE ERIE DUE TO DRIER AIR ASSOCIATED WITH AN
APPROACHING SURFACE RIDGE.
EXPECT DRY CONDITIONS WEDNESDAY NIGHT AS THE SURFACE HIGH
CRESTS OVER NEW YORK STATE. THE COMBINATION OF CLEARING SKIES AND
LIGHT WINDS WILL ALLOW TEMPERATURES TO COOL QUICKLY DURING THE FIRST
HALF OF THE NIGHT...BUT INCREASING CLOUDS ASSOCIATED WITH WARM AIR
ADVECTION AHEAD OF A DEVELOPING MIDWEST LOW MAY RESULT IN A SLOW
MODERATION IN TEMPERATURES BEFORE DAYBREAK THURSDAY.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE GFS AND ECMWF AGREE THE MIDWEST LOW WILL LIFT NORTHEAST TOWARD
THE GREAT LAKES ON THURSDAY. ALTHOUGH THERE ARE STILL SOME
SOME DISCREPANCIES IN THE TIMING AND PATH OF THE LOW...THE OVERALL
IMPACT WILL TO BRING INCREASING CLOUDS AND A CHANCE OF SHOWERS ON
THURSDAY. WILL LEAVE IN CHANCE POPS FRIDAY NIGHT AS THE LOW CONTINUES
TO PUSH EAST ACROSS NEW YORK STATE.
A ZONAL FLOW WILL SET UP ACROSS THE GREAT LAKES FRIDAY THROUGH
SUNDAY IN THE WAKE OF THE EXITING LOW AND ITS TRAILING FRONT.
THIS WILL SUPPORT GENERAL IMPROVEMENT DURING THE DAY FRIDAY...BUT A
MUCH NICER DAY IS EXPECTED FOR SATURDAY WHEN HIGH PRESSURE IS
FORECAST TO CROSS THE REGION. HPC GUIDANCE SHOWS A WEAK FRONT
DROPPING SOUTH TOWARD NEW YORK STATE SUNDAY. THIS MAY RESULT IS SOME
INCREASE IN CLOUDS...BUT WILL NOT INDICATE ANYTHING MORE THAN CHANCE
POPS AT THIS TIME.
THE PREDOMINANT ZONAL FLOW WILL KEEP TEMPERATURES CLOSE TO
AVERAGE DURING THIS TIME PERIOD.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
AN AREA OF SHWERS WILL PERSIST ACROSS THE TUF HILL REGION SOUTH OF
THE KART TAF SITE FOR A FEW MORE HOURS. OTHERWISE VFR CONDITIONS
WILL BE THE RULE ACROSS MOST OF THE REGION AT THE START OF THE TAF
PERIOD. THERE WILL BE SOME OCNL MVFR CONDTIONS WITH FOG AT KIAG AND
KJHW TIL ARND 09Z.
ATTENTION WILL THEN TURN TO SHOWERS AND SOME TSTMS APRROACHING FROM
THE NORTHWEST OVER ONTARIO AND EASTERN LOWER MICHIGAN. THESE ARE
ASSOCIATED WITH A MID LEVEL SHORTWAVE AND ASSOCIATED SURFACE TROUGH
THAT WILL CROSS THE REGION TODAY REACHING WESTERN NEW ENGLAND BY TIS
EVENING. LATEST HRRR GUIDANCE SEEMS TO HAVE A GOOD HANDLE ON TIMING
OF THE ACTIVITY WHICH IS A BIT FASTER THAN EARLIER GUIDANCE
INDICATED. WILL ALSO BRING THREAT OF SHWRS/TSTMS FURTHER SOUTH INTO
THE SOUTHERN TIER AS EXPECT ACTIVITY OVER LOWER MICHIGAN TO CROSS
THERE BY AROUND 11Z. ACTIVITY SHLD REACH BUF-IAG REGION BY 10Z-11Z
AS WELL. HRRR SHOWS ENOUGH CONFIDENCE TO MENTION A PERIOD OF -TSRA
AT KBUF FROM ARND 13Z-15Z BUT WILL HOLD OFF ON OTHER TAF SITES AND
MENTION CB AND VCSH/VCTS FOR A PERIOD LATER THIS MORNING. WILL KEEP
CONDITIONS IN THE VFR RANGE AS WELL FOR NOW WITH THIS ACTIVITY FOR
MOST OF THE AREA. AT KART WHERE EXPECT BETTER CHC OF PRECIPITATION
HAVE LOWERED CONDITIONS FOR A PERIOD TO THE MVFR RANGE FROM AROUND
1230Z-15Z. FOLLOWING THIS NEXT TROUGH...EXPECT SKIES TO CLEAR ONCE
AGAIN THIS AFTERNOON. IT WILL BECOME BREEZY NORTHEAST OF LAKE ERIE
AS WSW FLOW IS FUNNELED UP THE LAKE. EXPECT A CAHNCE OF SHOWERS EAST
OF LK ONTARIO TONIGHT BUT AT THIS TIME WILL ONLY GO WITH VCSH AT
KART TAF SITE AFTER 03Z.
OUTLOOK...
TUESDAY AND WEDNESDAY...MAINLY VFR. A CHANCE OF SHOWERS EAST OF LAKE
ONTARIO.
THURSDAY...MVFR WITH SHOWERS LKLY/CHC TSTMS.
FRIDAY...VFR. SHOWERS ENDING.
&&
.MARINE...
WINDS SHOULD REMAIN BELOW SCA CRITERIA TONIGHT AND INTO
MONDAY...WITH THE NEXT POTENTIAL FOR HEADLINES LOOKING TO BE MONDAY
AFTERNOON IN A SW FLOW. MARGINAL...BUT WILL HOIST HEADLINES ON LAKE
ERIE...AS A SW FLOW TENDS TO BUILD WAVES WELL THERE.
AFTER THIS...FRONT SWEEPS THROUGH...WITH POST FRONT SCA CONDITIONS
LIKELY ON PORTIONS OF LAKE ONTARIO TUESDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM EDT
THIS EVENING FOR LEZ040-041.
&&
SYNOPSIS...APFFEL
NEAR TERM...APFFEL/HITCHCOCK
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...JJP/RSH
MARINE...APFFEL/TJPHazardous weather outlook, Sep 12, 5:16 AM EDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 516 AM EDT SUN SEP 12 2010 NYZ001>008-010>014-019>021-085-130930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 516 AM EDT SUN SEP 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-130930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 516 AM EDT SUN SEP 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-130930- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 516 AM EDT SUN SEP 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 10:16 AM EDT | Special Weather Statement | BUF | Lewis | 29 min |
| Sep 13, 1:40 PM EDT | Special Marine Warning | BUF | 50 min | |
| Sep 13, 1:44 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 61 min |
| Sep 13, 3:04 PM EDT | Special Weather Statement | BUF | Livingston, Ontario | 56 min |
| Sep 13, 3:14 PM EDT | Special Weather Statement | BUF | Wayne | 61 min |
| Sep 13, 3:34 PM EDT | Small Craft Advisory | BUF | 42 hr | |
| Sep 13, 4:24 PM EDT | Special Weather Statement | BUF | Ontario | 66 min |
| Sep 13, 5:23 PM EDT | Special Weather Statement | BUF | Jefferson | 82 min |
| Sep 13, 6:06 PM EDT | Special Weather Statement | BUF | Jefferson | 54 min |
| Sep 13, 6:59 PM EDT | Special Weather Statement | BUF | Lewis | 76 min |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.